# SDR FDEA202104170946

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 44,062 hours, 6,840 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW C AT 4:21 INTO FLIGHT FOLLOWED BY  RESERVE BRAKES/STRG. HYDRAULIC QUANTITY CENTER  DECREASED FROM .41 AT TIME OF EICAS TO .30 BY END  OF FLIGHT. ALL SYSTEMS FUNCTIONED NORMALLY ON  APPROACH, LANDING AND TAXI.   ON BLOCK IN FOUND #5 BRAKE LINE LOOSE AND LEAKING  AT BRAKE, HYD FLUID POOLED IN LEFT WHEEL WELL WHERE  #5 WHEEL RESTS WHEN STOWED. CLEANED ASSOCIATED AREA  TIGHTENED BRAKE LINE, RESET ANTISKID VALVE FUSE,  SERVICED HYDRAULIC SYSTEMS TO FULL, PRESSURIZED  HYDRAULICS AND PERFORMED LEAK CHECKS WITH NO LEAKS  NOTED, BRAKES OPERATE NORMALLY REFERENCE B777 AMM  12-12-01-3,  32-41-00-2, 32-45-07-4. OK FOR  SERVICE.
